MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER MEDIUM; OCCLUDER, CATHETER TIP

MEDTRONIC, INC ZINGER MEDIUM; OCCLUDER, CATHETER TIP
Model Number LVZRMS180S
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during delivery system withdrawal, a piece of the guidewire was left between the right ventricle and the superior vena cava (svc).The segment was removed with a snare.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the guidewire was received in two pieces: the distal portion measuring approximately 33cm and the proximal portion measuring approximately 149cm.The wire was badly damaged, kinked, stretched, and the core wire was broken in two locations, 32cm & 33cm from the distal tip of the wire.No parts of the wire are missing.The full length is accounted for.The distal tip is intact.The distal bond intact coils are stretched.The distal end of the break shows an acute kink and necking indicating pull (tensile) force.The proximal end of the break also indicates an acute kink.The two pieces clearly show the wire was kinked and possibly torqued or pulled to break point.There is a second kink and stretched coils 1cm from the initial break in the core wire.When the coils were pulled back to expose the core wire, it was revealed the core wire is broke at this second location also at an acute kink.The damage seen in the returned wire does not indicate a manufacturing- related defect but handling beyond design expectation.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ZINGER MEDIUM
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7655392
Report Number1220452-2018-00083
Device Sequence Number13492554
Product Code DQT
UDI-Device Identifier00643169452305
UDI-Public00643169452305
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2018
Device Model NumberLVZRMS180S
Device Catalogue NumberLVZRMS180S
Device Lot NumberG15A07081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2018
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer09/28/2018
01/25/2019
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date10/01/2018
01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1